# SDR DLM88972453

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Condition: Broken
- Location: Lt Mlg
- Component: 3937060501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND, FOUND LT MLG ACTUATOR ROD END ATTACH BOLT BROKEN.  REPLACED BOLT.
